# SDR N6WA20131118003

- Difficulty date: November 18, 2013
- Submitted: November 19, 2013
- Operation: Air carrier
- Aircraft: N668CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10162
- Aircraft time: 23,506 hours, 16,616 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Faulty
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR OUTER HANDLE CAUTION.  DEFERRED PAX DOOR INDICATOR ON DMI 303460000 IAW MEL 52-70-01 CAT C.
